Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Localization in a graded ring


Author: J. H. de Boer
Journal: Proc. Amer. Math. Soc. 12 (1961), 764-772
MSC: Primary 16.99
MathSciNet review: 0126460
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.99

Retrieve articles in all journals with MSC: 16.99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0126460-7
PII: S 0002-9939(1961)0126460-7
Article copyright: © Copyright 1961 American Mathematical Society